Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



More-or-less-uniform sampling and lengths of curves

Authors: Lyle Noakes and Ryszard Kozera
Journal: Quart. Appl. Math. 61 (2003), 475-484
MSC: Primary 65D05; Secondary 41A05, 51M25
DOI: https://doi.org/10.1090/qam/1999832
MathSciNet review: MR1999832
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: More-or-less-uniform samples are introduced and used to estimate lengths of smooth regular strictly convex curves in $ {\mathbb{R}^{2}}$. Quartic convergence is proved and illustrated by examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65D05, 41A05, 51M25

Retrieve articles in all journals with MSC: 65D05, 41A05, 51M25

Additional Information

DOI: https://doi.org/10.1090/qam/1999832
Article copyright: © Copyright 2003 American Mathematical Society